Alert archive / New Jersey / Small Craft Advisories in 2010
Small Craft Advisory 47, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this small craft advisory at Jun 8, 2010, 3:40 PM EDT. It took effect at Jun 9, 2010, 2:00 PM EDT. It was in force for 14 hr.
The area
The counties it named.
The facts
- Issued
- Jun 8, 2010, 3:40 PM EDT (19:40 UTC)
- In effect from
- Jun 9, 2010, 2:00 PM EDT
- Expired
- Jun 10, 2010, 4:07 AM EDT
- In force
- 14 hr
- Issued by
- NWS Philadelphia/Mount Holly
The text
As transmitted, in the capitals the NWS used until 2016.
271 WHUS71 KPHI 081940 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 340 PM EDT TUE JUN 8 2010 ANZ450-451-090830- /O.NEW.KPHI.SC.Y.0047.100609T2200Z-100610T1000Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- 340 PM EDT TUE JUN 8 2010 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM WEDNESDAY TO 6 AM EDT THURSDAY... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL CRAFT ADVISORY, WHICH IS IN EFFECT FROM 6 PM WEDNESDAY TO 6 AM EDT THURSDAY. A LOW PRESSURE SYSTEM WILL MOVE ACROSS THE AREA WEDNESDAY INTO THURSDAY. A SOUTH TO SOUTHEASTERLY FLOW WILL INCREASE AHEAD OF THIS SYSTEM WITH GUSTS TO ABOUT 30 KNOTS WEDNESDAY NIGHT. THE WINDS WILL THEN SHIFT TO THE WEST AND NORTHWEST BEHIND THE SYSTEM EARLY THURSDAY MORNING. SEAS WILL BUILD TO ADVISORY LEVELS LATE WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ452>455-090830- /O.NEW.KPHI.SC.Y.0047.100609T1800Z-100610T1000Z/ COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 340 PM EDT TUE JUN 8 2010 ...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM WEDNESDAY TO 6 AM EDT THURSDAY... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 2 PM WEDNESDAY TO 6 AM EDT THURSDAY. A LOW PRESSURE SYSTEM WILL MOVE ACROSS THE AREA WEDNESDAY INTO THURSDAY. A SOUTH TO SOUTHEASTERLY FLOW WILL INCREASE AHEAD OF THIS SYSTEM WITH GUSTS TO ABOUT 30 KNOTS WEDNESDAY AFTERNOON AND NIGHT. THE WINDS WILL THEN SHIFT TO THE WEST AND NORTHWEST BEHIND THE SYSTEM EARLY THURSDAY MORNING. SEAS WILL BUILD TO ADVISORY LEVELS DURING WEDNESDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ430-431-090830- /O.NEW.KPHI.SC.Y.0047.100609T1800Z-100610T1000Z/ DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 340 PM EDT TUE JUN 8 2010 ...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM WEDNESDAY TO 6 AM EDT THURSDAY... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL CRAFT ADVISORY, WHICH IS IN EFFECT FROM 2 PM WEDNESDAY TO 6 AM EDT THURSDAY. A LOW PRESSURE SYSTEM WILL MOVE ACROSS THE AREA WEDNESDAY INTO THURSDAY. A SOUTH TO SOUTHEASTERLY FLOW WILL INCREASE AHEAD OF THIS SYSTEM WITH GUSTS TO ABOUT 30 KNOTS WEDNESDAY AFTERNOON AND NIGHT. THE WINDS WILL THEN SHIFT TO THE WEST AND NORTHWEST BEHIND THE SYSTEM EARLY THURSDAY MORNING. SEAS WILL BUILD AND BECOME CHOPPY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GORSE
4 follow-up statements
304 WHUS71 KPHI 090730 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 330 AM EDT WED JUN 9 2010 ANZ452>455-092100- /O.EXT.KPHI.SC.Y.0047.100609T1800Z-100610T1400Z/ COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 330 AM EDT WED JUN 9 2010 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 2 PM THIS AFTERNOON TO 10 AM EDT THURSDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 200 PM THIS AFTERNOON UNTIL 1000 AM THURSDAY. HIGH PRESSURE WILL CONTINUE TO MOVE OUT TO SEA TODAY, AS LOW PRESSURE APPROACHES FROM THE WEST. AN INCREASING SOUTHERLY FLOW WILL DEVELOP OVER THE COASTAL WATERS OF NEW JERSEY AND DELAWARE TODAY CAUSING WIND GUSTS AND OCEAN WAVES TO INCREASE INTO THE SMALL CRAFT ADVISORY RANGE DURING THE AFTERNOON HOURS. AS LOW PRESSURE PASSES OFF THE NEW JERSEY COAST AROUND MIDNIGHT, THE WIND MAY DIMINISH BRIEFLY BEFORE VEERING AROUND TO THE WEST AND NORTHWEST. WIND GUSTS SHOULD FALL BELOW SMALL CRAFT ADVISORY CRITERION AROUND DAYBREAK ON THURSDAY. HOWEVER, WAVES MAY REMAIN AT 5 TO 6 FEET UNTIL MID MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THOSE RANGES WILL PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING A SMALL VESSEL, SHOULD REMAIN IN PORT DURING THE ADVISORY PERIOD. && $$ ANZ430-431-092100- /O.EXT.KPHI.SC.Y.0047.100609T1800Z-100610T0800Z/ DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 330 AM EDT WED JUN 9 2010 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 2 PM THIS AFTERNOON TO 4 AM EDT THURSDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 200 PM THIS AFTERNOON UNTIL 400 AM THURSDAY. HIGH PRESSURE WILL CONTINUE TO MOVE OUT TO SEA TODAY, AS LOW PRESSURE APPROACHES FROM THE WEST. AN INCREASING SOUTHERLY FLOW WILL DEVELOP OVER THE COASTAL WATERS OF NEW JERSEY AND DELAWARE TODAY CAUSING WIND GUSTS TO INCREASE INTO THE SMALL CRAFT ADVISORY RANGE DURING THE AFTERNOON HOURS. AS LOW PRESSURE PASSES OFF THE NEW JERSEY COAST AROUND MIDNIGHT, THE WIND MAY DIMINISH BRIEFLY BEFORE VEERING AROUND TO THE WEST AND NORTHWEST. WIND GUSTS SHOULD FALL BELOW SMALL CRAFT ADVISORY CRITERION ON DELAWARE BAY BEFORE 400 AM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THOSE RANGES WILL PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING A SMALL VESSEL, SHOULD REMAIN IN PORT DURING THE ADVISORY PERIOD. && $$ ANZ450-451-092100- /O.EXT.KPHI.SC.Y.0047.100609T2200Z-100610T1400Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- 330 AM EDT WED JUN 9 2010 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 6 PM THIS EVENING TO 10 AM EDT THURSDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 600 PM THIS EVENING UNTIL 1000 AM THURSDAY. HIGH PRESSURE WILL CONTINUE TO MOVE OUT TO SEA TODAY, AS LOW PRESSURE APPROACHES FROM THE WEST. AN INCREASING SOUTHERLY FLOW WILL DEVELOP OVER THE COASTAL WATERS OF NEW JERSEY TODAY CAUSING WIND GUSTS AND OCEAN WAVES TO INCREASE INTO THE SMALL CRAFT ADVISORY RANGE DURING THE LATE AFTERNOON HOURS. AS LOW PRESSURE PASSES OFF THE NEW JERSEY COAST AROUND MIDNIGHT, THE WIND MAY DIMINISH BRIEFLY BEFORE VEERING AROUND TO THE WEST AND NORTHWEST. WIND GUSTS SHOULD FALL BELOW SMALL CRAFT ADVISORY CRITERION AROUND DAYBREAK ON THURSDAY. HOWEVER, WAVES MAY REMAIN AT 5 TO 6 FEET UNTIL MID MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THOSE RANGES WILL PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING A SMALL VESSEL, SHOULD REMAIN IN PORT DURING THE ADVISORY PERIOD. && $$ IOVINO
053 WHUS71 KPHI 091943 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 343 PM EDT WED JUN 9 2010 ANZ452>455-100800- /O.CON.KPHI.SC.Y.0047.000000T0000Z-100610T1400Z/ COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 343 PM EDT WED JUN 9 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT THURSDAY. LOW PRESSURE NEAR THE VIRGINIA NORTHERN NECK THIS AFTERNOON WILL MOVE OFF THE NEW JERSEY COAST OVERNIGHT. AN INCREASING SOUTHERLY FLOW WILL CAUSE SMALL CRAFT ADVISORY WIND GUSTS AND OCEAN WAVES. WELL ELEVATED PLATFORMS MAY EXPERIENCE SOME GALE FORCE GUSTS. AS LOW PRESSURE PASSES OFF THE NEW JERSEY COAST AROUND MIDNIGHT... THE WIND MAY DIMINISH BRIEFLY BEFORE VEERING AROUND TO THE WEST AND NORTHWEST. WIND GUSTS SHOULD FALL BELOW SMALL CRAFT ADVISORY CRITERION AROUND DAYBREAK ON THURSDAY. HOWEVER...WAVES MAY REMAIN AT 5 TO 6 FEET UNTIL MID MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THOSE RANGES WILL PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING A SMALL VESSEL...SHOULD REMAIN IN PORT DURING THE ADVISORY PERIOD. && $$ ANZ430-431-100800- /O.CON.KPHI.SC.Y.0047.000000T0000Z-100610T0800Z/ DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 343 PM EDT WED JUN 9 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT THURSDAY. LOW PRESSURE NEAR THE VIRGINIA NORTHERN NECK THIS AFTERNOON WILL MOVE OFF THE NEW JERSEY COAST OVERNIGHT. AN INCREASING SOUTHERLY FLOW WILL CAUSE SMALL CRAFT ADVISORY WIND GUSTS. WELL ELEVATED PLATFORMS MAY EXPERIENCE SOME GALE FORCE GUSTS. AS LOW PRESSURE PASSES OFF THE NEW JERSEY COAST AROUND MIDNIGHT... THE WIND MAY DIMINISH BRIEFLY BEFORE VEERING AROUND TO THE WEST AND NORTHWEST. WIND GUSTS SHOULD FALL BELOW SMALL CRAFT ADVISORY CRITERION ON DELAWARE BAY BEFORE 400 AM EDT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THOSE RANGES WILL PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING A SMALL VESSEL... SHOULD REMAIN IN PORT DURING THE ADVISORY PERIOD. && $$ ANZ450-451-100800- /O.CON.KPHI.SC.Y.0047.100609T2200Z-100610T1400Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- 343 PM EDT WED JUN 9 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT THURSDAY. LOW PRESSURE NEAR THE VIRGINIA NORTHERN NECK THIS AFTERNOON WILL MOVE OFF THE NEW JERSEY COAST OVERNIGHT. AN INCREASING SOUTHERLY FLOW WILL CAUSE SMALL CRAFT ADVISORY WIND GUSTS AND OCEAN WAVES. WELL ELEVATED PLATFORMS MAY EXPERIENCE SOME GALE FORCE GUSTS. AS LOW PRESSURE PASSES OFF THE NEW JERSEY COAST AROUND MIDNIGHT... THE WIND MAY DIMINISH BRIEFLY BEFORE VEERING AROUND TO THE WEST AND NORTHWEST. WIND GUSTS SHOULD FALL BELOW SMALL CRAFT ADVISORY CRITERION AROUND DAYBREAK ON THURSDAY. HOWEVER...WAVES MAY REMAIN AT 5 TO 6 FEET UNTIL MID MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THOSE RANGES WILL PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING A SMALL VESSEL...SHOULD REMAIN IN PORT DURING THE ADVISORY PERIOD. && $$
609 WHUS71 KPHI 100148 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 948 PM EDT WED JUN 9 2010 ANZ430-431-100300- /O.CAN.KPHI.SC.Y.0047.000000T0000Z-100610T0800Z/ DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 948 PM EDT WED JUN 9 2010 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS HAVE DECREASED OVER THE DELAWARE THIS EVENING AND ARE BELOW SMALL CRAFT CRITERIA. THEREFORE, THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. $$ ANZ450>455-101000- /O.CON.KPHI.SC.Y.0047.000000T0000Z-100610T1400Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 948 PM EDT WED JUN 9 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT THURSDAY. LOW PRESSURE WILL MOVE OFF THE NEW JERSEY COAST OVERNIGHT. AN INCREASING SOUTHERLY FLOW WILL CAUSE SMALL CRAFT ADVISORY WIND GUSTS AND OCEAN WAVES. AS LOW PRESSURE PASSES OFF THE NEW JERSEY COAST AROUND MIDNIGHT... THE WIND MAY DIMINISH BRIEFLY BEFORE VEERING AROUND TO THE WEST AND NORTHWEST. WIND GUSTS SHOULD FALL BELOW SMALL CRAFT ADVISORY CRITERION AROUND DAYBREAK ON THURSDAY. HOWEVER...WAVES MAY REMAIN AT 5 TO 6 FEET UNTIL MID MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THOSE RANGES WILL PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING A SMALL VESSEL...SHOULD REMAIN IN PORT DURING THE ADVISORY PERIOD. && $$
398 WHUS71 KPHI 100807 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 407 AM EDT THU JUN 10 2010 ANZ450>455-100915- /O.CAN.KPHI.SC.Y.0047.000000T0000Z-100610T1400Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 407 AM EDT THU JUN 10 2010 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS AND SEAS ARE NO LONGER EXPECTED TO REACH SMALL CRAFT ADVISORY CRITERAI, SO THE SMALL CRAFT ADVISORY IS BEING CANCELLED. HOWEVER, SEAS WILL REMAIN AT AOR SLIGHTLY ABOVE 4 FT THROUGH THE MORNING BEFORE SUBSIDING FURTHER. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this small craft advisory went out at Jun 8, 1:30 PM EDT, 2 hours 10 minutes earlier.
Area forecast discussion, Jun 8, 1:30 PM EDT, 2 hours 10 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 130 PM EDT TUE JUN 8 2010 .SYNOPSIS... HIGH PRESSURE OVER THE GREAT LAKES WILL BUILD EASTWARD THIS AFTERNOON, THEN TRACK OFF THE COAST TONIGHT. LOW PRESSURE, LOCATED OVER THE CENTRAL PLAINS, WILL MOVE TO THE EAST AND IT IS EXPECTED TO REACH THE EASTERN GREAT LAKES ON WEDNESDAY. A SECONDARY LOW IS FORECAST TO DEVELOP OVER NORTHERN VIRGINIA AND MARYLAND LATE ON WEDNESDAY BEFORE PASSING OFF THE NEW JERSEY COAST ON WEDNESDAY NIGHT. WEAK HIGH PRESSURE SHOULD FOLLOW FOR THURSDAY INTO FRIDAY. A FRONTAL BOUNDARY FROM THE SOUTHWEST IS EXPECTED TO LIFT INTO OUR REGION OVER THE WEEKEND. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... SLIGHT CHC POPS WERE ADDED TO THE FORECAST FOR AWHILE THIS AFTERNOON ACROSS THE FAR NORTHERN ZONES FOR ISOLATED SHOWERS. THE COOL AIR ALOFT COUPLED WITH SURFACE HEATING AND AN INCOMING SHORT WAVE HAS ALLOWED FOR ISOLATED SHOWERS/SPRINKLES TO POP UP. AN UPPER LOW LOCATED OVER THE GULF OF SAINT LAWRENCE REGION SHOULD CONTINUE TO LIFT TO THE NORTHEAST. MEANWHILE, SURFACE HIGH PRESSURE WILL BUILD DOWN INTO OUR REGION FROM THE GREAT LAKES. A NORTHWEST WIND WILL CONTINUE TO BRING DRY AIR INTO OUR REGION FOR TODAY. WE ARE ANTICIPATING PLENTY OF SUNSHINE, ALTHOUGH THERE WILL BE MORE STRATOCUMULUS THE FARTHER NORTH ONE GOES. IT APPEARS AS THOUGH TEMPERATURES WILL RISE INTO 70S FOR THIS AFTERNOON THROUGHOUT MOST OF NORTHEASTERN MARYLAND, DELAWARE, NEW JERSEY AND EASTERN PENNSYLVANIA. READINGS MAY NOT GET OUT OF THE 60S IN THE HIGHER ELEVATIONS. && .SHORT TERM /6 PM THIS EVENING THROUGH THURSDAY/... AS THE SURFACE HIGH PASSES OFF THE COAST TONIGHT, WE WILL SEE AN INCREASE IN MAINLY HIGH AND MID LEVEL CLOUDS. RAIN IS EXPECTED TO BEGIN SPREADING INTO OUR REGION FROM THE WEST ON WEDNESDAY MORNING. SOME FAIRLY GOOD ISENTROPIC LIFT SHOULD DEVELOP DURING THE COURSE OF THE DAY. EVEN THOUGH CONDITIONS WILL LIKELY REMAIN STABLE NEAR THE SURFACE, SOME ELEVATED CONVECTION REMAINS A POSSIBILITY. AS A RESULT, WE HAVE MAINTAINED THE MENTION OF A CHANCE OF THUNDER FOR WEDNESDAY AFTERNOON. WITH THE CLOUD COVER AND RAIN, TEMPERATURES SHOULD NOT RISE OUT OF THE 60S THROUGHOUT MOST OF OUR FORECAST AREA ON WEDNESDAY. WE HAVE MENTIONED MAXIMUM TEMPERATURES IN THE LOWER 70S ON THE DELMARVA, SOUTH OF THE CANAL. THE RAIN SHOULD TAPER TO SHOWERS ON WEDNESDAY NIGHT AS THE SECONDARY LOW PASSES OVERHEAD AND BEGINS TO MOVE OUT TO SEA. RAINFALL AMOUNTS FOR THE EVENT SHOULD RANGE FROM ONE HALF TO ONE INCH THROUGHOUT MUCH OF OUR REGION. HOWEVER, SOME SPOTS COULD RECEIVE MORE THAN AN INCH, ESPECIALLY IF THE ELEVATED CONVECTION DEVELOPS. A SHORT WAVE THAT WAS MOVING ONTO THE CANADIAN PRAIRIES EARLY THIS MORNING WILL PROGRESS TO THE EAST AND IT SHOULD PASS OVER THE NORTHEASTERN STATES ON THURSDAY. WE WILL KEEP A CHANCE OF SHOWERS FOR OUR NORTHERN COUNTIES AT THAT TIME. OTHERWISE, DRY AIR IS EXPECTED TO BEGIN BUILDING INTO OUR REGION ON A NORTHWEST WIND. && .LONG TERM /THURSDAY NIGHT THROUGH MONDAY/... BY THE END OF THE WEEK, AN UPPER LEVEL RIDGE IS FORECAST TO DEVELOP FROM THE GULF OF MEXICO UP OVER THE GREAT LAKES REGION. AS IT TRIES TO BUILD EASTWARD, IT APPEARS AS THOUGH IT MAY ENCOUNTER SOME RESISTANCE. WE ARE EXPECTING WEAK SURFACE HIGH PRESSURE FOR FRIDAY INTO SATURDAY BEFORE A WARM FRONT FROM THE SOUTHWEST ARRIVES. WITH THE UPPER RIDGE WEAKENING, THE BOUNDARY MAY OR MAY NOT MAKE ITS WAY THROUGH OUR REGION. WE WILL CONTINUE TO CARRY A CHANCE OF SHOWERS AND THUNDERSTORMS FROM LATE SATURDAY INTO MONDAY. && .AVIATION /18Z TUESDAY THROUGH SUNDAY/... THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY AND SURROUNDING AREAS. HIGH PRESSURE SETTLING OVER OUR AREA WILL DO SO FOR THE REMAINDER OF THIS AFTERNOON AND FOR AWHILE TONIGHT. IT WILL THEN SHIFT OFF THE COAST INTO WEDNESDAY MORNING. A SUSTAINED NORTHWESTERLY WIND AROUND 10 KNOTS WILL GUST UP TO 20 KNOTS AT TIMES BEFORE SETTLING DOWN TOWARD EVENING. A SIMILAR SETUP THIS AFTERNOON COMPARED TO YESTERDAY WITH COOLER AIR ALOFT COMBINING WITH SURFACE HEATING TO ALLOW FOR STRATOCUMULUS CLOUDS TO DEVELOP AND EXPAND IN AREAL COVERAGE. THESE CLOUDS ARE EXPECTED TO REMAIN RATHER FLAT IN NATURE AND COVERAGE WILL TEND TO GO BROKEN FOR A TIME ACROSS SOME AREAS, ESPECIALLY THE FARTHER NORTH ONE GOES. THESE CLOUDS WILL THIN DURING THE LATE AFTERNOON AND EARLY EVENING HOURS AS WE GET BEYOND PEAK HEATING. SOME SPRINKLES OR A BRIEF SHOWER SHOULD REMAIN NORTH OF KABE AND KTTN. TONIGHT HIGH PRESSURE SLIDES OVERHEAD, HOWEVER WE LOOK TO THE WEST AS A WARM FRONT CONTINUES TO ORGANIZE ALONG WITH AN AREA OF LOW PRESSURE. THESE TWO FEATURES ARE FORECAST TO SLIDE EASTWARD AND ARRIVE IN OUR AREA DURING WEDNESDAY. AS THE MOISTURE RETURN OCCURS AND THE AIRMASS BEGINS TO MOISTEN UP, THE CLOUDS WILL BE ON THE INCREASE AND LOWER LATER TONIGHT. THE CEILINGS WILL CONTINUE TO LOWER WEDNESDAY MORNING, THEN AS THE STORM SYSTEM ARRIVES WE ARE EXPECTING AN AREA OF RAIN TO OVERSPREAD THE REGION. SOME LOW-LEVEL DRY AIR MAY STILL BE IN PLACE TO HOLD BACK THE RAIN FOR A TIME, HOWEVER THE LATEST THINKING IS THAT THE RAIN ARRIVES FROM WEST TO EAST BY MIDDAY. WE STEPPED DOWN THE CEILINGS DURING THE MORNING AND EARLY AFTERNOON TO SHOW THE TREND IN DETERIORATING CONDITIONS. THE THUNDERSTORM POTENTIAL LOOKS TO BE MOSTLY SOUTH OF THE TERMINALS, AND IF EMBEDDED THUNDER DOES OCCUR IT IS ANTICIPATED TO BE ISOLATED ENOUGH THEREFORE IT IS NOT INCLUDED AT THIS TIME. DUE TO THE TRACK OF THE SYSTEM, SURFACE WINDS ARE FORECAST TO SHIFT TO THE SOUTHEAST LATE TONIGHT AND WEDNESDAY. A LOW-LEVEL JET IS FORECAST TO STRENGTHEN ACROSS THE AREA TO ABOUT 40 KNOTS AT AND ABOVE 2000 FEET DURING THE AFTERNOON. OUTLOOK... THE AFOREMENTIONED LOW PRESSURE SYSTEM WILL CROSS THE AREA WEDNESDAY AFTERNOON AND EVENING, BRINGING PERIODS OF RAIN AND REDUCED CEILINGS AND VISIBILITIES. AS THE STORM MOVES AWAY DURING THURSDAY, THE WINDS WILL SHIFT TO THE NORTHWEST WITH DRIER AIR OVERSPREADING THE REGION. THIS WILL RESULT IN MUCH IMPROVED CONDITIONS THURSDAY. HIGH PRESSURE THEN MOVES ACROSS THE AREA LATER THURSDAY AND FRIDAY. THIS HIGH THEN SLIDES TO OUR EAST AND A POSSIBLE WARM FRONT MAY APPROACH FROM THE SOUTHWEST SATURDAY. AN AREA OF LOW PRESSURE MAY TRACK ALONG THIS WARM FRONT AND BRING THE CHANCE FOR SHOWERS AND THUNDERSTORMS LATER SATURDAY AND SUNDAY. && .MARINE... HIGH PRESSURE WILL REMAIN OVER THE REGION THROUGH TONIGHT, WHICH WILL KEEP THINGS RELATIVELY QUIET ON THE AREA WATERWAYS. WINDS WILL GENLY BE 15 KT OR LESS WITH SEAS AROUND 2 FT. THE HIGH WILL MOVE TO THE EAST TONIGHT AND AN AREA OF LOW PRESSURE AND ASSOCD WARM FRONT WILL APPROACH THE REGION FROM THE WEST. THIS LOW WILL BRING RAIN TO THE MARINE AREA BY WEDNESDAY AFTN. THE TRACK OF THE SYS WILL ALLOW FOR MORE OF AN ONSHORE FLOW TO DEVELOP ON WEDNESDAY. IN RESPONSE, SEAS AND WINDS WILL INCREASE AND A SCA IS PSBL FOR LATER WEDNESDAY OR WEDNESDAY NIGHT. HIGH PRESSURE THEN BUILDS INTO THE AREA LATER THURSDAY AND FRIDAY. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...NONE. NJ...NONE. DE...NONE. MD...NONE. MARINE...NONE. && SYNOPSIS...IOVINO NEAR TERM...GIGI/GORSE/IOVINO SHORT TERM...IOVINO LONG TERM...IOVINO AVIATION...GORSE MARINE...NIERENBERG
Hazardous weather outlook, Jun 8, 3:55 AM EDT, 11 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 355 AM EDT TUE JUN 8 2010 DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055- 060>062-067>071-091000- NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET- MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER- CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA- 355 AM EDT TUE JUN 8 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-091000- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 355 AM EDT TUE JUN 8 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Nearby
Small Craft Advisories in New Jersey, 2010Every small craft advisory in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.